Quadratic forms over rings of dimension 1.
Commentarii mathematici Helvetici, Tome 55 (1980), pp. 634-644
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1980__55_139850,
author = {R. Sridharan and Parimala Raman},
title = {Quadratic forms over rings of dimension 1.},
journal = {Commentarii mathematici Helvetici},
pages = {634--644},
year = {1980},
volume = {55},
zbl = {0453.13004},
url = {http://geodesic.mathdoc.fr/item/CMH_1980__55_139850/}
}
R. Sridharan; Parimala Raman. Quadratic forms over rings of dimension 1.. Commentarii mathematici Helvetici, Tome 55 (1980), pp. 634-644. http://geodesic.mathdoc.fr/item/CMH_1980__55_139850/